Следене
Yi Ru-Ya Zhang
Yi Ru-Ya Zhang
Chinese Academy of Science
Потвърден имейл адрес: amss.ac.cn - Начална страница
Заглавие
Позовавания
Позовавания
Година
Sharp gradient stability for the Sobolev inequality
A Figalli, YRY Zhang
Duke Mathematical Journal 171 (12), 2407-2459, 2022
472022
Hessian estimates for equations involving p-Laplacian via a fundamental inequality
H Dong, F Peng, YRY Zhang, Y Zhou
Advances in Mathematics 370, 107212, 2020
302020
A quasiconformal composition problem for the Q-spaces.
P Koskela, J Xiao, YRY Zhang, Y Zhou
Journal of the European Mathematical Society (EMS Publishing) 19 (4), 2017
282017
A geometric characterization of planar Sobolev extension domains
P Koskela, T Rajala, YRY Zhang
arXiv preprint arXiv:1502.04139, 2015
282015
An asymptotic sharp Sobolev regularity for planar infinity harmonic functions
H Koch, YRY Zhang, Y Zhou
Journal de Mathématiques Pures et Appliquées 132, 457-482, 2019
232019
Strong stability for the Wulff inequality with a crystalline norm
A Figalli, YRY Zhang
Communications on Pure and Applied Mathematics 75 (2), 422-446, 2022
182022
Morrey–Sobolev extension domains
P Koskela, YRY Zhang, Y Zhou
The Journal of Geometric Analysis 27, 1413-1434, 2017
142017
A density problem for Sobolev spaces on Gromov hyperbolic domains
P Koskela, T Rajala, YRY Zhang
Nonlinear Analysis: Theory, Methods & Applications 154, 189-209, 2017
132017
A density problem for Sobolev spaces on planar domains
P Koskela, YRY Zhang
Archive for Rational Mechanics and Analysis 222, 1-14, 2016
132016
A variational characterisation of the second eigenvalue of the ‐Laplacian on quasi open sets
N Fusco, S Mukherjee, YRY Zhang
Proceedings of the London Mathematical Society 119 (3), 579-612, 2019
112019
A quantitative form of Faber–Krahn inequality
N Fusco, YRY Zhang
Calculus of Variations and Partial Differential Equations 56, 1-44, 2017
92017
Ahlfors reflection theorem for -morphisms
P Koskela, P Pankka, YRY Zhang
arXiv preprint arXiv:1912.09200, 2019
72019
Some sharp Sobolev regularity for inhomogeneous infinity Laplace equation in plane
H Koch, YRY Zhang, Y Zhou
Journal de Mathématiques Pures et Appliquées 132, 483-521, 2019
52019
Duality of capacities and Sobolev extendability in the plane
YRY Zhang
Complex Analysis and its Synergies 7, 1-6, 2021
42021
Schoenflies solutions of conformal boundary values may fail to be Sobolev
YRY Zhang
arXiv preprint arXiv:1808.10392, 2018
42018
Interior H\" older regularity for stable solutions to semilinear elliptic equations up to dimension 5
F Peng, YRY Zhang, Y Zhou
arXiv preprint arXiv:2204.06345, 2022
32022
Uniform boundedness for finite Morse index solutions to supercritical semilinear elliptic equations
A Figalli, YRY Zhang
arXiv preprint arXiv:2106.10959, 2021
32021
Optimal regularity & Liouville property for stable solutions to semilinear elliptic equations in with
F Peng, YRY Zhang, Y Zhou
arXiv preprint arXiv:2105.02535, 2021
22021
𝐶¹-regularity of planar∞-harmonic functions—revisited
YRY Zhang, Y Zhou
Proceedings of the American Mathematical Society 148 (3), 1187-1193, 2020
22020
Second order regularity for elliptic and parabolic equations involving -Laplacian via a fundamental inequality
H Dong, P Fa, YRY Zhang, Y Zhou
arXiv preprint arXiv:1908.01547, 2019
22019
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20